Related Questions

I feel fatigue and lack of energy all the time. I am obese weighing 85kg. I am taking pill for high blood pressure. Tenormin (atenolol) 25mg daily. Is my lack of?

Many possibilities. From what you report there are many possibilities. If your blood pressure is under poor control that can lead to feelings of fatigue. Your being overweight likely is also contributing. Atenolol, a beta-blocker, while a low dose in your case, can cause fatigue and depression. Thyroid issues (underactive) can lead to both fatigue and weight gain. I would see your doc and discuss a full eval. Read more...
Fatigue on BP meds. Tenormin (atenolol) is a Beta Blocker used for Rx of HTN. But in many will cause fatigue. I would discuss with team. I recommend the DASH eating plan always before starting BP meds. A disease that can be managed by diet should be managed no other way. Get the DASH Diet for Hypertension paperback by Thomas Moore et all and follow Chap 9 exactly for 2 weeks. Check BP each day. Report back to me. Read more...

I have high blood pressure and ran out of my meds been out 5days, I have a horriable headahce and my heart is slammin hard and I have no dr. Now what?

Get BP checked now! If you have a way to check your BP at home, do it now. If not, see your doctor, an urgent care, or go to the emergency room now. Your BP may be seriously high, and putting you at a high risk of a stroke or heart attack. Read more...